snubbr.com

How high did your triglycerides get while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


How high did your triglycerides get while on the medicine? I was on 80 mgs for three months and last time I was at the doctor, they were over 400... so he put me on an alternating 80 mgs one day and 40 the next. should I be alarmed??..

Comments (5)

Your question was: How high did your triglycerides get while on Murad Acne Complex?.

Ok thats good to know he said I could go on cholesterol meds, but my mom preferred to just lower my dose. he told me though that watching my diet would not help any :/..

Comment #1

Hmmm, my triglycerides are pretty low. I exercise regularly though, too. I'm going into my third month, taking 80 mg 4 days a week & 120 mg 3 times a week, & in my last lab work a week ago my cholesterol was like 130 and the triglycerides were pretty low still, like in the 80's (or maybe they were in the 130's? I kind of forgot...). My first month was 40 mg a day, second month 80 mg a day. I'm not really eating any differently. I weigh 128-130 and am a 5'5", 21 year old female...

Comment #2

Yeah I wasn't really eating differently either, but my derm said it has to do with the Murad Acne Complex and it reacts to people differently...not too much really to avoid the high tri's unless you quit altogether or take cholesterol medicine. I'm not doing too well on the cholesterol medicine though, I have to take it half an hour before breakfast and dinner and it's hard. My derm also said that if it reaches near 1000, then it can cause pancreitis amongst other things mainly, so that's what we are trying to avoid...

Comment #3

Yeah, that is what mine said too... that if it got up near 1000 we would definitely need to stop the medicine.so taking the cholesterol medicine is hard? because I am seriously starting to consider it... since I have lowered my dosage, my face has started breaking out again and I am already in my 4th, almost 5th, month! it's really frustrating!!!..

Comment #4

Well taking the cholesterol meds is just hard somedays because I seem to forget. It's like I get hungry and I really want to eat but can't right away since I have to take the medicine first. You might have no problem with it at all. The pill I am taking is called gemfibrozil. The pharmacist said there's no problem in taking Murad Acne Complex with the gemfibrozil...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.